i have been on them for about 10 years and right now my depression is through the roof. saw doc and was told id have to be weaned off them before introducing anything new. if i feel bad just nowm what will i be like with withdrawals
Hi, isabella! I'm sorry you're feeling so badly. If you wean off a medication slowly you usually don't have withdrawal symptoms, but rebound depression is always a danger.
What medication are you taking? Is it an MAOI (Marplan, Nardil, Parnate, etc.)??
Other than the MAOI's, with other classes of antidepressants you usually can start a new one and gradually increase the dose while you're reducing the dose of the drug you're on.
If you post back with the name of your medication we can be more helpful.
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 6 answers
Posted 1 Feb 2014 • 2 answers
How long should I take to wean off Wellbutrin. I have been on it for a month with no effect from it?
Posted 3 Feb 2014 • 1 answer
Posted 3 Mar 2014 • 3 answers
Posted 13 Jan 2015 • 2 answers